Proceedings of the Japan Academy, Series A, Mathematical Sciences

Magnetohydrodynamic approximation of the complete equations for an electromagnetic fluid, II

Shuichi Kawashima and Yasushi Shizuta

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 62, Number 5 (1986), 181-184.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195514314

Digital Object Identifier
doi:10.3792/pjaa.62.181

Mathematical Reviews number (MathSciNet)
MR854214

Zentralblatt MATH identifier
0623.76125

Subjects
Primary: 76W05: Magnetohydrodynamics and electrohydrodynamics
Secondary: 35Q10

Citation

Kawashima, Shuichi; Shizuta, Yasushi. Magnetohydrodynamic approximation of the complete equations for an electromagnetic fluid, II. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 5, 181--184. doi:10.3792/pjaa.62.181. https://projecteuclid.org/euclid.pja/1195514314


Export citation

References

  • [1] S. Kawashima: Smooth global solutions for two-dimensional equations of electro-magneto-fluid dynamics. Japan J. Appl. Math., 1, 207-222 (1984).
  • [2] S. Kawashima and Y. Shizuta: Magnetohydrodynamic approximation of the complete equations for an electromagnetic fluid (to appear in Tsukuba J. Math.).